Sunday, September 27, 2009


Maybe it was from the catheter during surgery of just having a hard time emptying my bladder, but along about November 8 or so I saw blood in my urine and ran off the end of the street to see my PCP. She cultured and found bacteria and stuck me on Levaquin for a week.

OH MY if I had known then what I know a year later about that drug and the others in its class I would have declined to take it. It did get rid of the UTI really quickly but my digestive system, still suffering from the anesthesia from surgery and the tramadol got even worse. I began to suffer from horrible gas and constipation, which never was a problem for me unless I hate a lot of beans... then the gas well, heck yeah!

I took my probiotics faithfully and digestive enzymes and still do a year later but still have problem eating stuff.

I noticed on top of trying to get my arms to work that I was feeling stiffer and stiffer in my hips and knees and lower back. I figured it was from the stress, or the fibromyalgia like feelings.

No comments:

Post a Comment